5 doctors weighed in:
Why do antibiotics cause me digestive problems?
5 doctors weighed in

Dr. PHILLIP KIM
Family Medicine
2 doctors agree
In brief: Gut flora
Gets rid of gut flora. Recommend taking probiotics with it.

In brief: Gut flora
Gets rid of gut flora. Recommend taking probiotics with it.
Dr. PHILLIP KIM
Dr. PHILLIP KIM
Thank
Dr. David Wishnew
Wound care
1 doctor agrees
In brief: Antibiotics
Antibiotics are not benign, just acting only on bacteria.
They are quite often potent chemicals, and there can be significant gastric irritation when using an oral antibiotic. That is why antibiotics are often recommended to be taken with food, which would buffer the irritating action of the medication.

In brief: Antibiotics
Antibiotics are not benign, just acting only on bacteria.
They are quite often potent chemicals, and there can be significant gastric irritation when using an oral antibiotic. That is why antibiotics are often recommended to be taken with food, which would buffer the irritating action of the medication.
Dr. David Wishnew
Dr. David Wishnew
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
107,000 doctors available
Read more answers from doctors